# SDR CA190731015

- Difficulty date: July 29, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Aircraft time: 14,550 hours
- Engine: Pwc PW150A
- Propeller: Dowty R4086123F17
- System (JASC): 7324 · Fuel Divider
- Part: Flow Divider
- Part number: 8063154
- Condition: Malfunctioned
- Location: Nr 1 Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: R
- Precautionary procedure: C

## Discrepancy

(CAN) REJECTED TAKEOFF DUE TO #1 ENGINE NOT GOING TO FULL POWER (MAX 50%). CREW RETURNED TO THE GATE DEPLANED PASSENGERS. RDC NP LDG SWITCH RESET AND AIRCRAFT POWER DOWN/POWER UP COMPLETED. ANOTHER RUN SAME RESULT. MAINTENANCE REPLACED THE #1 FLOW DIVIDER , ENGINE RUNS AND LEAK CHECKS PERFORMED AND AIRCRAFT RETURNED TO SERVICE. (TC# 20190731015)
